The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Rough Parametric Marcinkiewicz Integrals on Generalized Campanato Spaces
Author(s): 
Pages: 154-166
Year: Issue:  1
Journal: Acta Mathematica Scientia

Keyword:  Parametric Marcinkiewicz integralGeneralized Campanato spaceNonhomoge-neous rough kernelExistence and boundedness;
Abstract: 作为一类Littlewood-Paley函数,μ_(Ω,b)~ρ (f)是带非齐次粗糙核的参数型Marcinkiewicz积分,其中粗糙核Ω∈L~q(S~(n-1))满足消失性和积分Dini连续,径向核b∈△_s(R~+)∩Θ_s (R~n),1<q,s<∞,复参数ρ具有正实部.仅在一点有限的假设下,该文建立了μ~ρ_(Ω,b)(f)在广义Campanato空间L~(p,φ)(R~n)上的存在性和...
Related Articles
No related articles found